anti histamine side effect

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

RoWdY87
Regular Member


Date Joined Aug 2006
Total Posts : 44
   Posted 1/21/2007 1:08 PM (GMT -6)   
for the last month ive been taking aerius(long lasting anti histamine) and been having major irritation in the eyes. i didnt have any idea that was the cause. one day i thought about it being the cause so i didnt take the pill. my eyes hurt alot less but still felt uncomfy. i didnt feel good though, my nose was blocked, i was swollen a little and my eyes were red. also i put some gel in my hair to spike them up and i read there is a fragrance in there. and usually when i put a fragrance my eyes turn red and swell, and my face turns pale a swells a bit too. so thats what happened when i put the gel in my hair. is this acting like an irritant like smoke, dry air, on me?? is it making my allergies worst when im in contact with them?? thanks alot for your responces

Red_34
Forum Moderator


Date Joined Apr 2004
Total Posts : 23353
   Posted 1/22/2007 8:45 AM (GMT -6)   
I think that for any scent allergies you should avoid all things that have a fragrance. It can make your allergies worse. They make gels that are scent free, maybe you can try those to see if it helps. Fragrances btw, are highly irritating to anyone that can't tolerate them. Have you been using this gel for a long time? I'm wondering, do you use ANYTHING that has a scent to it? If so, maybe you should try everything that is scent free and/or dye free to see how it affects your eyes and nose.
@--->--Sherry--<---@
~Uc(Left-sided) since 1992 - Colazal, 6MP, Biotin, Forvia-In Remission~
~Secondary Raynauds Syndrome since 2004-Meds-Norvasc..Fibromyalgia since 2006, Acid Reflux - Prilosec OTC~
~~Help others such as yourself by donating to Healingwell, every penny counts!~~
@--->--Co-mod for Ulcerative Colitis...Moderator for Allergies/Asthma--<---@
 

 
 


younglady94
Regular Member


Date Joined Oct 2006
Total Posts : 178
   Posted 1/22/2007 7:31 PM (GMT -6)   
I have never heard allergie medications having an effect like that before. I don't take allergy medication often. Hope your eyes get better. Maybe switch the allergy medication. Brandi. :-)

RoWdY87
Regular Member


Date Joined Aug 2006
Total Posts : 44
   Posted 1/24/2007 10:09 PM (GMT -6)   
thanks alot.yes i used hair gel... during the summer when my allergies arent that bad but i still had a little reaction. these days there r very bad so i i could see my eyes swell and nose and become red very bad.i usually never use gel these days because i know i am really sensitive to fragrance. everything i use has fragrance free. i bought this ivory snow cleaning product also. one thing also i notice when i dont use my aerius and singulair is when i wake up im a bit more swollen. it takes a couple of hours before i get well again... it kinda gets better and better as the day goes on prolly because the reaction is just fading since i just out of bed. i wake up at 10. around 10:30 i feel a bit better. at 12-1 i start feeling good and around 3 im alright. what triggers my allergies is when i go to bed. like i can watch tv in my room on my chair and my eyes would be alright, and when i hop in bed my eyes start feeling like if there was something in them. another thing, tonight i out with my tuque(french word... i dont know what it is in english tho, something you cover your head with ...) because i stayed out pretty long. as i came in my nose eye were swollen and red, skin was feeling irritated and dry like if i would have just woke up from bed. i took a bath washed my hair to remove the allergens, washed all over, i put some saline nose spray, and after a while i felt a little bit better but not alright. anyways ... i just want to know... are those reactions due to my bad allergies to dust mites and dust?? there is another thing also that makes me like this. my computer fan in the back pushes out air out from the computer, and the computer is infested with dust. if i keep the computer too close from the wall, i would have big dark spot on the white wall(due to the computer fan) this air makes my eyes feel like if there was something in them ,red, irritated, and my skin irritated too. thanks alot for reading and hopefully making a response

mart
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, September 29, 2016 10:13 PM (GMT -6)
There are a total of 2,696,445 posts in 297,654 threads.
View Active Threads


Who's Online
This forum has 152289 registered members. Please welcome our newest member, cdsf1225.
321 Guest(s), 13 Registered Member(s) are currently online.  Details
PeteZa, alex32, lorno, island time, Scaredy Cat, ArtAngel, Girlie, Living4-It, Ljm2014, seyoung393, cdsf1225, Randy Eichner, Jack & Diane


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer